# SDR USAA2015031400002

- Difficulty date: March 13, 2015
- Submitted: March 16, 2015
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 48,123 hours, 17,824 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAILED WITH EPSU INTERNAL & EXTERNAL LOAD FAULTS.  INSTALLED NEW BATTERY & UPDATED LOAD PROGRAMMING IAW AMM 33-51-38-400-002A.  GOOD OPERATIONAL CHECK.
